Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: long term Remeron use

Posted by Yoga_Lover30 on June 23, 2009, at 15:19:27

In reply to long term Remeron use, posted by claire7 on May 8, 2000, at 12:49:03

Hi Claire,

I have been taking Mitrazipine for about 3 weeks now, and I have been having Tardive Dyskinesia symptoms. Interestingly, I have also been really concerned about the increased incidence of osteoporosis in people who take this med, as I have noticed in recent x-rays that my bones look thinner than they used to. I'm 29 years old, nearly 30 (eep!!), but I am really concerned about osteoporosis, as I am a thinner person and my grandma and great aunt both had and have this disease. Please email me if you find out anything more about the connection between Remeron and osteoporosis. I am actually looking into weaning off of both the Lexapro and Mitrazipine to start on the EMPower Plus supplement. Have you heard of it? I'm trying to find more info. on it, too.

Take Care,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Yoga_Lover30 thread:32776